OK, so I started popping Zyban (Wellbutrin) on Monday to quit smoking and I'm getting the side effects........ A LOT of side effects. And I love it!! I slept four hours yesterday afternoon, haven't slept since, and I'm still not quite feeling it. There's a slight sense of mania, a noticeable elevation of anxiety (last night out on a smoke break I imagined all kinds of hideous monsters out in the dark and faces in the black windows . The trade off is the energy! I don't feel wired like caffeine-wired. This is different. It's like I have all the energy I had when I was younger. It's good because it helps motivate me to do things. Horny isn't the word. My body is dripping testosterone, my cock springs at a thought, and I'm shooting big loads a few feet. FEET!! And not just once a day either . The skinny thing works too. I'm not hungry at all. I have to remind myself to eat and, when I do, I'm not eating much. This is good too as it helps with the weight loss. All in all I'm liking Wellbutrin. I don't know if it will do anything to stop smoking, but I'm going to enjoy the fun while it lasts.